# SDR DJFA2005067

- Difficulty date: February 21, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N718TA
- Make and model: Beech 400A
- Aircraft serial: RK195
- Aircraft time: 5,813 hours, 4,581 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A211465
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab
- Component part number: 5421001635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE VISIT WHILE PERFORMING PHASE A AND PHASE B INSPECTIONS A CRACKED RIB WAS DISCOVERED ON THE LEFT HORIZONTAL STABILIZER AT THE LEFT ROLLER ASSEMBLY.  THE RIB WAS REPLACED ALONG WITH SUPPORT BRACKETS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
